# SDR REXA2018032300286

- Difficulty date: March 23, 2018
- Submitted: April 13, 2018
- Operation: Air carrier
- Aircraft: N601LR
- Make and model: Cndair CL6002D24
- Aircraft serial: 15145
- Aircraft time: 24,750 hours, 15,763 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Angle
- Part number: 601R317725
- Condition: Cracked
- Location: Passenger Door
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FWD ENTRY DOOR AFT STAIR WEB ANGLE APPEARS TO BE CRACKED, INBOARD OF DOOR ASSIST PULLEY.  REPLACED THE ANGLE IAW SRM 51-42-06.
